# SDR A6WA201644040

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 30,983 hours, 29,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6003105719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON AFT SIDE OF FS 280.00 AND STR 3L IS CRACKED.  REPLACED CLIP ON AFT SIDE OF FS 280.00 AND STR 3L IAW SRM 51-42-21.
